# SDR SWIA201126445

- Difficulty date: June 10, 2011
- Submitted: June 13, 2011
- Operation: Air carrier
- Aircraft: N929SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7703
- Aircraft time: 22,661 hours, 19,185 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Exterior
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERIOR RIGHT FORWARD OVERWING EMERGENCY EXIT LIGHT IS OUT.  (FLT 6192)  RELAMPED EMERGENCY LIGHT.
